# SDR NXT2003F00002

- Difficulty date: March 26, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N144CF
- Make and model: Agusta A109E
- Aircraft serial: 11144
- Engine: Pwa PW206B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 109037305105
- Condition: Cracked
- Location: Vertical Fin
- Part time: 293 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND DURING A 300 HOUR INSPECTION OF THE VERTICAL FIN.  THE CRACK WAS FOUND ON THE RIB AT APPROX.  WL 235.2 MM, STA 9725.0 MM, AND RAN FROM STA 9623.4 MM TO 98266 MM.  THE MANUFACTURER WAS CONTACTED FOR INSTRUCTIONS ON SERVICEABILITY.  A LETTER FROM ENGINEERING PERMITTED THE AIRCRAFT TO BE FLOWN AN AUDITIONAL 100 HOURS PROVIDED DAILY AND 25 HOUR INSPECTIONS WERE PERFORMED.
